On the power integrability with a weight of trigonometric series from $RBVS_{+,\omega}^{r,\delta }$ class

Armenian Journal of Mathematics

View Publication Info
 
 
Field Value
 
Title On the power integrability with a weight of trigonometric series from $RBVS_{+,\omega}^{r,\delta }$ class
 
Creator Krasniqi, Xhevat
 
Subject $L^p-$integrability
Trigonometric series
Almost monotone sequence
Rest bounded variation sequence
Modulus of continuity
42A32
46E30
 
Description In this article, we have presented the necessary and sufficient conditions for thepower integrability with a weight of the sum of sine and cosine series whosecoefficients belong to the $RBVS_{+,\omega}^{r,\delta }$ class.
 
Publisher National Academy of Sciences of Armenia
 
Date 2020-09-02
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://armjmath.sci.am/index.php/ajm/article/view/409
 
Source Armenian Journal of Mathematics; Vol. 12 No. 8 (2020): On the power integrability with a weight of trigonometric series from $RBVS_{+,\omega}^{r,\delta }$ class
1829-1163
 
Language eng
 
Relation http://armjmath.sci.am/index.php/ajm/article/view/409/161
 
Rights Copyright (c) 2020 Armenian Journal of Mathematics
http://creativecommons.org/licenses/by/4.0
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library